# SDR TWAA9804702

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 17 MAINTENANCE CHECK, EDDY CURRENT INDICATED CRACK IN FWD TWO FASTENERS/HOLES IN RIB CHORD UPPER VERT FLANGE, STATION 759, LBL 70 AND WL 205.  REPAIRED PER ARA 11617.  (M)
